# SDR ASAA2015101513512

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,625 hours, 1,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ANNUNCIATOR ILLUMINATES ON RECALL.  ACFT GROUNDED.  NR 2 ZTC LOGGED TCV FAULT BITE TESTS GOOD, FAULT RESET.
